# SDR REXA2022031000379

- Difficulty date: January 30, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670324293
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25L BETWEEN FS 280-FS 349 FOUND CORRODED. - REMOVED CORROSION AT STR 25L BETWEEN F.S. 295 TO 319.00 IAW CRJ900 SRM 51-21-06-001-001-A01, 53-21-03-101-002-A04 AND 53-00-03-001-A02 REMOVED STGR 25L AND 2EA CLEATS FROM F.S. 280 TO F.S.349 AND SPLICE AT F.S. 349 IAW CRJ900 SRM 51-92-06-001-001-A01 & 51-42-2-001-001-A01
